# SDR DALA2023020600898

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 SECONDARY NRC IN REF NRC 00228: CORROSION ON FLOOR SUPPORT STA 1331 RBL11 AT AFT CARGO C2. CORRECTIVE ACTION: SUMMARY OF NRC 00584: FLOOR SUPPORT STA 1331 RBL11 AT AFT CARGO C2 WAS REPAIRED PER B757-200 SRM. (2616263)
